# SDR UALA2011112906558

- Difficulty date: November 27, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 60,659 hours, 21,240 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  ATC REPORTED STUCK MIC IN FLIGHT UNABLE TO COMMUNICATE W/ATC CAUSE UNDETERMINED ALL RADIOS.  SAMC TEXT: F-O  WAS USING THE RADIOS.  COULD NOT XMIT OR RCV UNTIL OBS AUDIO PANEL WAS USED.  SWAPPED WITH OBSERVERS AUDIO SEL PANEL, ALL VHF OPS NORMAL.
